# SDR SWAA022890

- Difficulty date: December 7, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 51,539 hours, 40,361 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Priority Valve
- Part number: 65446915
- Part serial: 3315
- Condition: Faulty
- Location: Rt Mlg W/W
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, RT MLG DID NOT RAISE, INDICATED DOWN AND UNSAFE WITH GEAR HANDLE IN UP AND OFF.  CYCLED GEAR HANDLE TO UP AND RT MLG CAME UP.  RECYCLED GEAR DOWN AND BACK UP ALL INDICATIONS NORMAL.  REMOVED AND REPLACED RT MLG POSITION PRIORITY VALVE PER MM.
